| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An explant is planned, however not yet confirmed.(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a zct225 23.0 diopter intraocular lens (iol) will be explanted and exchanged for a monofocal toric iol due to patient not being able to adjust to the symfony lens.
Additional Manufacturer Narrative
Device evaluation: the device was not returned to the manufacturer for evaluation.Device inspection could not be performed, therefore the reported issue could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.